Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 17, NWS New Orleans, LA

January 21, 2017Hancock County, Pearl River County, Mississippi; Saint Tammany Parish, Washington Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jan 21, 2017, 5:22 AM CST for Hancock County, Pearl River County, Mississippi; Saint Tammany Parish, Washington Parish, Louisiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 21, 2017, 5:22 AM CST (11:22 UTC)
Expired
Jan 21, 2017, 6:00 AM CST
In force
38 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Saint Tammany Parish, LA, Washington Parish, LA, Hancock County, MS, Pearl River County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 20, 11:00 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.4 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2017-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2017-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
628 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

551 
WUUS54 KLIX 211122
SVRLIX
LAC103-117-MSC045-109-211200-
/O.NEW.KLIX.SV.W.0017.170121T1122Z-170121T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
522 AM CST SAT JAN 21 2017

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  Southeastern Washington Parish in southeastern Louisiana...
  St. Tammany Parish in southeastern Louisiana...
  Southwestern Pearl River County in southern Mississippi...
  Hancock County in southern Mississippi...

* Until 600 AM CST

* At 522 AM CST, severe thunderstorms were located along a line
  extending from near Crossroads to near Abita Springs, moving
  southeast at 55 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Slidell, Picayune, Bay St. Louis, Covington, Diamondhead, Pearl
  River, Abita Springs, Sun, Crossroads, Bush, Stennis Space Center,
  Lacombe, Kiln, Pearlington, Mcneil, Shoreline Park and Slidell
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 AM CST for southeastern
Louisiana...and southern and southeastern Mississippi.

LAT...LON 3088 8965 3045 8934 3037 8934 3037 8931
      3015 8963 3016 8966 3017 8968 3016 8971
      3016 8973 3017 8974 3015 8975 3022 8988
      3023 9000 3056 9013
TIME...MOT...LOC 1122Z 334DEG 48KT 3077 8968 3054 9002 

HAIL...<.75IN
WIND...70MPH
 
$$

24/RR
1 follow-up statement
034 
WWUS54 KLIX 211203
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
603 AM CST SAT JAN 21 2017

LAC103-117-MSC045-109-211212-
/O.EXP.KLIX.SV.W.0017.000000T0000Z-170121T1200Z/
Washington LA-St. Tammany LA-Pearl River MS-Hancock MS-
603 AM CST SAT JAN 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
ST. TAMMANY PARISHES...SOUTHWESTERN PEARL RIVER AND HANCOCK COUNTIES
HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However gusty
winds to 40 mph are still possible with these thunderstorms.

A tornado watch remains in effect until 700 AM CST for southeastern
Louisiana...and southern and southeastern Mississippi.

LAT...LON 3088 8965 3045 8934 3037 8934 3037 8931
      3015 8963 3016 8966 3017 8968 3016 8971
      3016 8973 3017 8974 3015 8975 3022 8988
      3023 9000 3056 9013
TIME...MOT...LOC 1202Z 270DEG 48KT 3029 8941 3006 8975 

$$

24/RR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 3:43 AM CST, 1 hour 39 minutes earlier.

Area forecast discussion, Jan 21, 3:43 AM CST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
343 AM CST Sat Jan 21 2017

.DISCUSSION...
Latest surface analysis showed a trough axis from the Northern
Plains to the Mid Mississippi Valley. An associated frontal zone
was located from southeast Nebraska to Texas Panhandle. Small
scale features revealed a 1004mb low over east central Louisiana
with an associated frontal zone extending west to upper Texas
coast. Surface winds were south at 10 to 15 mph south of the
surface low. In addition, surface dewpoint readings were in the
mid 60s across southern Mississippi to 70 around Louisiana coast.
Wind profile off 06z sounding showed winds veering from surface to
ssw 32 knots at 850mb to sw 55 knots at 500mb. Speed shear and
veering winds yielded helicity value of 207m/s within 0-1km and
242m/s within 0-3km. Moreover, surface cape value was around 1500
j/kg from 06z sounding. This atm will likely yield rotating
storms this morning. Mix layer cape value was around 1200 j/kg
but this will change later today. Upper air analysis and infrared
satellite imagery show the embedded short wave the Texas/Louisiana
and another vigorous wave over Arizona. Will allow dense fog
advisory to expire as visibility values along the coast bounce
around above a quarter mile with winds increasing a tad
overnight. Also, rainfall and fog will trade restrictions. Rapid
movement of the embedded wave will push convection across the
forecast area by mid morning. Expecting a lull by noon through the
afternoon.

The next wave out west will quickly move east and evolve into the
closed low over the Arklatex region tonight. This morning wave
will scour out some moisture but precipitable water values will
remain around 1 inch for this evening. The nose of a 110 knot jet
from southern New Mexico to upper Texas Coast places the forecast
area in the left front quad of the jet. In addition, this wave
will be cold core with -24 to -26 over northeast Texas and -20
over parts of east central Louisiana and southwest Mississippi by
00z Sunday. The close proximity of the cold core will increase mid
layer cape values over the forecast area. Ergo, storms that
develop in this atm this evening will likely produce hail and
wind. This deep upper level low will tap some cool air but the
associated deep surface low with a pressure of 992mb over
Arkansas by Sunday morning will create a strong pressure gradient
across the Lower Mississippi valley on Sunday. Wind advisory and
possibly high wind warning will be needed for part or all of the
forecast area on Sunday. Progressive flow will only maintain a
north to northwest flow over the area through Monday night.
Another system will sweep across mid CONUS mid week and allow
moisture but very limited deep moisture and instability ahead of
the associated front. Later packages may add isolated convection
on Wednesday but chances remain low for now.

&&

.AVIATION...

Variability in ceilings and vis will remain an issue this morning.
MVFR to IFR conditions are found well ahead of the convective bands
while conditions improve quite a bit as the sh/ts move closer.
Unfortunately, these TSRA are bringing their own set of issues. The
history with several of these so far have been continuous lightning
strikes, large hail, extreme turbulence/shear, and tornados. The
current line of sh/ts should continue to lift to the northeast while
another area of sh/ts begin to develop to the east. Nearly all
terminals should experience a strong or even severe TSRA at some
point between now and the end of this 12z taf pack. Will try to time
this as best as possible.

&&

.MARINE...

Winds will be up and down through tonight with the passing of each
disturbance. Even though wind speeds will be at caution or advisory
conditions for several hours with lulls in between, will opt to
raise these flags and keep them up as we approach the gale watch
time frame. This should help make things less confusing and a little
safer as mariners should begin to make precautionary measures for
strong winds to gale force. Gales should continue into Monday before
easing somewhat. Lake Pontchartrain, Lake Borgne, and Mississippi
Sound areas will not be included at this time. But winds could be as
high as 30kt sustained with gusts to gale force during the same time
frame. Conditions rapidly improve Tonight into Tuesday as winds
abate.

&&

.DECISION SUPPORT...
DSS code:   Green.
Deployed:   None.
Activation: None.
Activities: Severe weather potential. Gale watch.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
         tropical events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  76  55  67  44 /  30  60  40  10
BTR  79  57  67  45 /  30  60  40  10
ASD  77  60  72  45 /  70  60  40  10
MSY  77  60  72  52 /  70  50  40  10
GPT  74  61  70  45 /  70  60  40  10
PQL  75  61  70  45 /  60  60  40  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Gale Watch from Sunday morning through late Sunday night for
     LAZ068>070.

GM...Gale Watch from Sunday morning through late Sunday night for
     GMZ536-538-550-552-555-557-570-572-575-577.

     Small Craft Advisory from 6 PM this evening to 6 AM CST Sunday
     for GMZ536-538-550-552-555-557-570-572-575-577.

MS...Gale Watch from Sunday morning through late Sunday night for
     GMZ538-550-552-555-557-570-572-575-577.

     Small Craft Advisory from 6 PM this evening to 6 AM CST Sunday
     for GMZ538-550-552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Jan 21, 3:40 AM CST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
340 AM CST SAT JAN 21 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-212145-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
340 AM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AN ENHANCED RISK OF SEVERE THUNDERSTORMS REMAINS THIS MORNING FOR
THE ENTIRE AREA. THIS AREA WILL BE REPLACED BY A SLIGHT RISK
STARTING LATER THIS MORNING THROUGH TONIGHT WHILE THE ENHANCED
RISK WILL CONTINUE FOR THE EASTERN HALF OF COASTAL MISSISSIPPI
THROUGH TONIGHT. DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL
ALL BE POSSIBLE ALONG WITH HEAVY RAINFALL. PLEASE STAY CURRENT
WITH INFORMATION CONCERNING THIS SEVERE WEATHER SCENARIO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORIES WILL BEGIN THIS EVENING OVER MOST COASTAL
WATERS AND A GALE WATCH ALSO REMAINS IN EFFECT FOR MOST COASTAL
WATERS STARTING SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NEEDED THIS MORNING.

In the hours before

Special weather statement, Jan 21, 1:48 AM CST, 3 hours 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
148 AM CST SAT JAN 21 2017

MSZ069-210815-
Amite-
148 AM CST SAT JAN 21 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN AMITE COUNTY...

At 148 AM CST, a strong thunderstorm was located 7 miles north of
Gloster, or 16 miles northwest of Liberty, moving east at 45 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Gloster, Smithdale and Crosby.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3135 9063 3128 9063 3115 9106 3128 9106
      3129 9108 3132 9109 3134 9107 3133 9106
      3134 9104 3133 9103 3135 9102 3134 9099
      3135 9098
TIME...MOT...LOC 0748Z 251DEG 37KT 3130 9103

AK
Special weather statement, Jan 21, 1:51 AM CST, 3 hours 31 minutes before
Special Weather Statement
National Weather Service New Orleans LA
151 AM CST SAT JAN 21 2017

LAZ039-050-071-072-210830-
Livingston LA-Southern Tangipahoa LA-Northern Tangipahoa LA-
Washington LA-
151 AM CST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON...CENTRAL
TANGIPAHOA AND NORTHEASTERN LIVINGSTON PARISHES UNTIL 230 AM CST...

At 151 AM CST, Doppler radar was tracking a strong thunderstorm near
Albany, or 8 miles northwest of Hammond, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hammond, Franklinton, Amite, Amite City, Independence, Roseland,
Albany, Wilmer, Mount Herman, Natalbany and Tickfaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 700 AM CST for southeastern
Louisiana.

LAT...LON 3099 8999 3044 9054 3052 9067 3065 9058
      3065 9057 3068 9057 3100 9035
TIME...MOT...LOC 0751Z 214DEG 41KT 3056 9058
Special weather statement, Jan 21, 3:37 AM CST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
337 AM CST SAT JAN 21 2017

LAZ036-037-039-071-211015-
Northern Tangipahoa-Washington-East Feliciana-St. Helena-
337 AM CST SAT JAN 21 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WASHINGTON...NORTHERN
TANGIPAHOA...ST. HELENA AND EAST CENTRAL EAST FELICIANA PARISHES...

At 337 AM CST, a strong thunderstorm was located near Kentwood, or 12
miles northeast of Amite, moving northeast at 45 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Greensburg, Amite, Amite City, Kentwood, Roseland, Osyka, Montpelier,
Easleyville, Wilmer, Mount Herman, Darlington and Tangipahoa.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3099 9010 3071 9024 3065 9076 3065 9090
      3071 9085 3072 9085 3072 9088 3085 9084
      3100 9056 3100 9023
TIME...MOT...LOC 0937Z 245DEG 40KT 3090 9042

AK
Special weather statement, Jan 21, 4:43 AM CST, 39 minutes before
Special Weather Statement
National Weather Service New Orleans LA
443 AM CST SAT JAN 21 2017

LAZ039-040-072-MSZ077-211145-
Southern Tangipahoa-Washington-St. Tammany-Pearl River-
443 AM CST SAT JAN 21 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
WASHINGTON...NORTHWESTERN ST. TAMMANY PARISHES IN SOUTHEASTERN
LOUISIANA AND PEARL RIVER COUNTIES...

At 442 AM CST, radar indicated strong thunderstorms were located
along a line extending from near Lumberton to Folsom. Movement was
east at 30 mph.

Expect wind gusts 30 to 40 mph, frequent lightning and heavy
rainfall that may result in ponding of water.

Locations impacted include...
Bogalusa, Poplarville, Folsom, Sun, Crossroads, Bush and Mcneil.

LAT...LON 3100 8950 3100 8948 3098 8947 3098 8943
      3101 8942 3101 8935 3100 8934 3075 8934
      3065 8952 3065 8954 3063 8955 3056 8967
      3057 9034 3100 8959 3100 8955 3102 8955
      3101 8950
TIME...MOT...LOC 1042Z 266DEG 26KT 3106 8944 3062 9019

24/RR
Special weather statement, Jan 21, 4:45 AM CST, 37 minutes before
Special Weather Statement
National Weather Service New Orleans LA
445 AM CST SAT JAN 21 2017

LAZ037-039-040-046-048>050-056-057-071-072-211145-
Livingston-Southern Tangipahoa-Northern
Tangipahoa-Iberville-Washington-St. Helena-Assumption-St.
Tammany-East Baton Rouge-Ascension-St. James-
445 AM CST SAT JAN 21 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
WASHINGTON...NORTHWESTERN ST. TAMMANY...TANGIPAHOA...LIVINGSTON...
NORTHEASTERN ASSUMPTION...NORTHWESTERN ST. JAMES...SOUTHEASTERN ST.
HELENA...SOUTHEASTERN IBERVILLE...SOUTH CENTRAL EAST BATON ROUGE AND
ASCENSION PARISHES...

At 444 AM CST, radar indicated strong thunderstorms were located
along a line extending from near Wilmer to near White Castle.
Movement was east at 30 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Hammond, Gonzales, Donaldsonville, Napoleonville, Amite, St. Gabriel,
Ponchatoula, Walker, Amite City, Lutcher, White Castle, Livingston,
Independence, Sorrento, Roseland, French Settlement, Albany, Port
Vincent, Folsom and Springfield.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until 700 AM CST for southeastern
Louisiana.

LAT...LON 3087 9043 3074 9006 3033 9047 3034 9049
      3030 9056 3023 9058 3022 9063 3017 9064
      2989 9095 3008 9131
TIME...MOT...LOC 1044Z 290DEG 11KT 3080 9042 3011 9118

24/RR
Special weather statement, Jan 21, 5:00 AM CST, 22 minutes before
Special Weather Statement
National Weather Service New Orleans LA
500 AM CST SAT JAN 21 2017

LAZ039-MSZ071-211130-
Washington-Walthall-
500 AM CST SAT JAN 21 2017

...A LINE OF SHOWERS WILL AFFECT WASHINGTON PARISH IN SOUTHEASTERN
LOUISIANA AND SOUTHEASTERN WALTHALL COUNTIES...

At 458 AM CST, radar indicated an area of high winds not directly
associated with thunderstorms along a line extending from Columbia
to near Dexter to Franklinton. This high wind area was
spreading southeast and  east at 55 mph.

Wind gusts of 50 to 55 mph are possible through 530 am.

Locations impacted include...
Bogalusa, Franklinton, Varnado, Sun, Enon, Dexter and Angie.

A tornado watch remains in effect until 700 AM CST for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3113 8994 3107 8992 3107 8984 3100 8983
      3099 8973 3095 8976 3092 8974 3090 8977
      3087 8977 3085 8979 3082 8978 3082 8980
      3079 8980 3079 8982 3078 8983 3066 8984
      3066 8992 3078 9028 3101 9007 3113 9000
TIME...MOT...LOC 1058Z 283DEG 48KT 3125 8985 3099 8999 3083 9015

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 10:53 PM CSTDense Fog AdvisoryLIX4 hr
Jan 20, 11:43 PM CSTTornado WarningLIXWilkinson32 min
Jan 21, 12:12 AM CSTSevere Thunderstorm WarningLIXWilkinson33 min
Jan 21, 12:26 AM CSTTornado WarningLIXAmite, Wilkinson14 min
Jan 21, 12:51 AM CSTSpecial Weather StatementLIXWilkinson39 min
Jan 21, 1:06 AM CSTSevere Thunderstorm WarningLIXWilkinson24 min
Jan 21, 1:14 AM CSTTornado WarningLIXWilkinson31 min
Jan 21, 1:29 AM CSTSevere Thunderstorm WarningLIXWilkinson31 min
Jan 21, 1:41 AM CSTSevere Thunderstorm WarningLIXWilkinson34 min
Jan 21, 1:48 AM CSTSpecial Weather StatementLIXAmite27 min
Jan 21, 2:14 AM CSTSevere Thunderstorm WarningLIXAmite, Wilkinson46 min
Jan 21, 2:28 AM CSTSevere Thunderstorm WarningLIXWalthall32 min
Jan 21, 2:57 AM CSTSevere Thunderstorm WarningLIXWalthall33 min
Jan 21, 2:57 AM CSTSevere Thunderstorm WarningLIXAmite, Pike, Walthall48 min
Jan 21, 3:02 AM CSTTornado WarningLIXWalthall13 min
Jan 21, 3:04 AM CSTTornado WarningLIXWalthall15 min
Jan 21, 4:43 AM CSTSpecial Weather StatementLIXPearl River62 min
Jan 21, 6:00 AM CSTSpecial Weather StatementLIXHancock, Harrison30 min
Jan 21, 8:59 AM CSTSpecial Weather StatementLIXJackson31 min
Jan 21, 11:03 AM CSTRiver Flood WarningLIXHancock, Pearl River13 days
Jan 21, 5:16 PM CSTSevere Thunderstorm WarningLIXHancock29 min
Jan 21, 5:47 PM CSTSevere Thunderstorm WarningLIXWilkinson28 min
Jan 21, 5:51 PM CSTSpecial Weather StatementLIXHancock39 min
Jan 20, 10:53 PM CSTMarine Dense Fog AdvisoryLIX4 hr
Jan 20, 11:01 PM CSTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana29 min
Jan 20, 11:15 PM CSTTornado WarningLIXPointe Coupee, West Feliciana30 min
Jan 21, 1:51 AM CSTSpecial Weather StatementLIXTangipahoa39 min
Jan 21, 2:20 AM CSTTornado WarningLIXLivingston, Saint Helena, Tangipahoa25 min
Jan 21, 2:48 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Saint Helena10 min
Jan 21, 3:28 AM CSTAreal Flood AdvisoryLIXEast Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge2 hr
Jan 21, 3:37 AM CSTSpecial Weather StatementLIXSaint Helena38 min
Jan 21, 3:40 AM CSTSmall Craft AdvisoryLIX35 hr
Jan 21, 4:45 AM CSTSpecial Weather StatementLIXAscension, Livingston, Tangipahoa60 min
Jan 21, 5:00 AM CSTSpecial Weather StatementLIXWashington30 min
Jan 21, 5:24 AM CSTSpecial Marine WarningLIX96 min
Jan 21, 6:08 AM CSTSevere Thunderstorm WarningLIXJefferson, Orleans37 min
Jan 21, 6:38 AM CSTSpecial Marine WarningLIX37 min
Jan 21, 10:58 AM CSTRiver Flood WarningLIXSaint Helena33 hr
Jan 21, 3:44 PM CSTGale WarningLIX41 hr
Jan 21, 4:33 PM CSTSpecial Weather StatementLIXOrleans42 min
Jan 21, 4:51 PM CSTSpecial Marine WarningLIX24 min
Jan 21, 4:54 PM CSTSpecial Weather StatementLIXSaint John the Baptist36 min
Jan 21, 4:56 PM CSTSevere Thunderstorm WarningLIXSaint Charles19 min
Jan 21, 5:02 PM CSTTornado WarningLIXOrleans13 min
Jan 21, 5:11 PM CSTTornado WarningLIXSaint Charles7 min
Jan 21, 5:20 PM CSTSpecial Marine WarningLIX40 min
Jan 21, 5:42 PM CSTSpecial Marine WarningLIX33 min
Jan 21, 5:52 PM CSTSpecial Marine WarningLIX38 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.